# SDR SWAA2024060497146

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,056 hours, 30,934 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TIRE #3 BLEW OUT DURING LANDING-LOSS OF A HYDRAULIC SYSTEM.  REF. TTG8Q00TPFHB FOR NR 3 & 4.  MLG TIRE R & R.
